# SDR USAA2010073091545

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 37,475 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY LIGHT RED LENS MISSING AT ROW 11 RIGHT.  MAINTENANCE REPLACED EMERGENCY LIGHT RED LENS AT ROW 11 RIGHT.
